×

zbMATH — the first resource for mathematics

Modular functions and their Frechet-Nikodym topologies. (English) Zbl 0576.28014
Measure theory, Proc. Conf., Oberwolfach 1983, Lect. Notes Math. 1089, 171-180 (1984).
[For the entire collection see Zbl 0539.00008.]
As stated in the introduction, the major portion of the article under review is a refinement and synthesis of parts of two joint papers by I. Fleischer and the author [Bull. Acad. Polon. Sci., Sér. Sci. Math. 28, 549-556 (1980; Zbl 0514.28004), Algebra Universalis 14, 287-291 (1982; Zbl 0458.06004)]. In addition, some open questions related to the first paper are formulated.
{Reviewer’s remarks: (1) The arguments are sketchy, which, together with the abundance of misprints, makes the reading of the article quite difficult. The proof of the Lemma on p. 175 is a glaring instance of this. (2) The C. H. Brook paper referred to by the author has appeared in Can. J. Math. 36, 577-599 (1984; Zbl 0556.28007).}
Reviewer: Z.Lipecki

MSC:
28B10 Group- or semigroup-valued set functions, measures and integrals
06B30 Topological lattices
06B99 Lattices
06C99 Modular lattices, complemented lattices